toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
  Record Links
Author (up) Debora Gil; Petia Radeva edit   pdf
doi  openurl
  Title Extending anisotropic operators to recover smooth shapes Type Journal Article
  Year 2005 Publication Computer Vision and Image Understanding Abbreviated Journal  
  Volume 99 Issue 1 Pages 110-125  
  Keywords Contour completion; Functional extension; Differential operators; Riemmanian manifolds; Snake segmentation  
  Abstract Anisotropic differential operators are widely used in image enhancement processes. Recently, their property of smoothly extending functions to the whole image domain has begun to be exploited. Strong ellipticity of differential operators is a requirement that ensures existence of a unique solution. This condition is too restrictive for operators designed to extend image level sets: their own functionality implies that they should restrict to some vector field. The diffusion tensor that defines the diffusion operator links anisotropic processes with Riemmanian manifolds. In this context, degeneracy implies restricting diffusion to the varieties generated by the vector fields of positive eigenvalues, provided that an integrability condition is satisfied. We will use that any smooth vector field fulfills this integrability requirement to design line connection algorithms for contour completion. As application we present a segmenting strategy that assures convergent snakes whatever the geometry of the object to be modelled is.  
  Corporate Author Thesis  
  Publisher Place of Publication Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 1077-3142 ISBN Medium  
  Area Expedition Conference  
  Notes IAM;MILAB Approved no  
  Call Number IAM @ iam @ GIR2005 Serial 1530  
Permanent link to this record
Select All    Deselect All
 |   | 

Save Citations:
Export Records: